Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Had leg injury. Did ultrasound, x-ray. Pain had reduced now returned. What to do?

I injured my leg back in Jaunary while resting with my left leg raised and resting on the top of the couch, I moved my bottom and felt something pull, since then I have seen a Physio with not much success and then a doctor for hip exrays and an ultra sound which showed a slight hernia and fluid around the hip, a little later with the help of fluid meds and then nothing I have since seen a chiro and the pain and leg problem abated slightly and has now returned...what do I do now
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Orthopaedic Surgeon 's  Response
After injury traumatic synovitis may be the cause in hip joint as you say there was no fracture.
Immobilization in leg traction,anti-inflammatory/analgesics and anti-biotics is necessary for 2 weeks.
Consult orthopedist for evaluation.
Answered: Wed, 10 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor